MathSciNet Relay Station
MathSciNet bibliographic data
MR700735 (85g:35053) 35J65
Tolksdorf, Peter On the Dirichlet problem for quasilinear equations in domains with conical boundary points. Comm. Partial Differential Equations 8 (1983), no. 7, 773–817.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement